About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Apr 23, 2017 · Ongoing digestive issues after antibiotics in Digestive Health

Thank you so much for your reply @loli, my Mum found this really comforting.

Apr 23, 2017 · Ongoing digestive issues after antibiotics in Digestive Health

Hi @kanaazpereira, thanks so much for replying and for the links!

She has tested negative to celiac, and the antibiotics were: amoxicillin, metronidazole and clarithromycin.

Apr 17, 2017 · Ongoing digestive issues after antibiotics in Digestive Health

Hi there,

I’m posting on behalf of my mum. This is her account so far:

I had three courses of unavoidable antibiotics back in November 2016, and since then my digestive system has really been messed up. I’ve been having lots of yogurt and took acidophilus for a while but after five months I still have very loose bowel movements or diarrhoea daily – only during the night and in the morning. I tried taking some other probiotics but gave up after a few days as they made it much worse. A nutritionist I saw said I should definitely not have probiotics or kefir or fermented vegetables at this stage as it would make it even worse, so I haven’t dared try. She also suggested I may have SIBO (small intestine bacterial overload), but the UK NHS seems very dismissive of this. I’ve tried FODMAP with no success, I even had a colonoscopy in case it was bowel cancer. The specialist says it should sort itself out with time, but I see no sign of any improvement. Has anyone had any experience of this type of thing?

Thanks so much for any replies.